# SDR QXEA9900098

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inop
- Location: Cockpit
- Part time: 11,410 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY ESCAPE LIGHT INOP.  MAINTENANCE REPLACED THE EMERGENCY ESCAPE LIGHT, OPERATIONAL CHECKS GOOD.
